# SDR 97ZZZX2886

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46SD
- Make and model: Piper PA-23-250
- Aircraft serial: 278054040
- Engine: Lyc IO540C4B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13831
- Condition: Cracked
- Location: Lt Case Half
- Part time: 1,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE LEFT CASE HALF BETWEEN NR 4 AND NR 6 CYLINDERS.
